I seem to recall reading a message of yours where in a reply to a reader you mentioned that you personally discontinued your usage of finasteride. You felt it had stabilized your hair loss.
What confused me is that you seemed to imply finasteride stabilized your hair loss and you could thusly stop treatment. (or at least chose to and wasn’t any worse for it). It was my understanding that hair-loss will always resume once treatment is discontinued. Is this not true? Or did I misunderstand your message?
You’re right that once you discontinue Propecia (finasteride 1mg) treatment, your hair loss resumes. For me though, since I originally had crown loss, I tried finasteride to see if I could increase the hair in the crown. At that point, my crown was clearly stable and I did not gain anything from the finasteride.
Considering that I was about 60 years old when I started taking the drug, I probably had as much hair loss as I could expect for my age. There are advantages of being a senior besides discounts in the movie theaters and on public buses. I hope that clears up any confusion!